# SDR ASAA2018112227085

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,944 hours, 13,653 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44985
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,236 hours, 4,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAXI IN. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. PERFORMED EEC TEST IAW AMM 73-21-00. NO FAULTS FOUND. PERFORMED LEAK CHECK NO LEAKS NOTED.
